# SDR COEA2016100206803

- Difficulty date: October 2, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110205
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1AR IS CRACKED BY FRAME 15.   STRINGER SPLICED IAW SRM 530000-300-824-A01.
